# SDR SWAA2024070999075

- Difficulty date: June 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 AT LEVEL OF BS 727E AFT CARGO COMPARTMENT 2024-361771<[01] FAULT WAS RESOLVED ON ANOTHER FAULT DUE TO REPAIR WAS PERFORMED FROM BS 727D PLUS 12 INCHES TO BS 767 PLUS 12 INCHES SEE TTG8Q00TT1W8;[02] FAULT WAS RESOLVED ON ANOTHER FAULT DUE TO REPAIR WAS PERFORMED FROM BS 727D PLUS 12 INCHES TO BS 767 PLUS 12 INCHES SEE TTG8Q00TT1W8 CERTIFIED AS RII
